# SDR 08FDEA04180

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 143N833521
- Condition: Cracked
- Location: Bs 660-686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 660-686 AT S13L, OUTBOARD CHORD IS CRACKED.  REMOVED OUTBOARD CHORD IAW 51-40-01, FABRICATED CHORD ON MAE TRAVELER T8/761457, INSTALLED NEW CHORD IAW SRM 51-40-01.
